IJPAM: Volume 50, No. 4 (2009)

THE BRILL-NOETHER THEORY OF
CURVES OF QUASI-COMPACT TYPE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let $X$ be a reduced nodal projective curve whose dual graph is either a tree or a cycle. Here we study the Brill-Noether theory for certain rank $1$ torsion free sheaves on $X$ (roughly speaking, we assume that they are spanned at all singular points of $X$).

Received: December 20, 2008

AMS Subject Classification: 14H10, 14H50, 14H51

Key Words and Phrases: stable curve, Brill-Noether theory, reducible curve, curve of compact type

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 4